# SDR SWAA2022061607778

- Difficulty date: May 13, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 50,771 hours, 27,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 146A750251
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727B+9 - BS767 RBL21. / [01] REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727B+9 - BS767 RBL 21; EVALUATED AS FOLLOW: L=0.8' W=0.8' D=0.010'; ORIGINAL THICKNESS 0.040'; MAT LOSS 0.010'; REMAINING MAT 0.030; AREA FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 STEP 4A(2) FIG 103 DETAIL D. TOOL USED:MICROMETER ID ATS1672; S/N 65092939; DATE DUE 03/2023.;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] RECIVED NEW FLOOR TO SIDEWALL SUPPORT ITEM 146A7502-51LOT 1486376-1 LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727 TO BS767 RBL 21; IAW 737-700 SRM 51-40-05-0G-0 DWG 146A7500. OK TO INSTALL;[04] VERIFIED CORRCTIVE ACTION STEP 3. VERIFIED OK TO INSTALL.;[05] THE ENAMEL PAINT & ONE COAT OF BMS3-35 CIC ON THE PART MUST BE ACCOMPLISHED WITH CUSTOMER CARD# TTG8Q004G3QA. OK TO INSTALL;[06] VERIFIED CORRECTIVE ACTION STEP 5. VERIFIED OK TO INSTALL.;[07] REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727 TO BS767 RBL21; IAW 737-700 SRM 51-40-02-0G-0 DWG 146A7500. ALL WORK DONE.;[08] PART USAGE INFO;[09] VERIFIED CORRECTIVE ACTION STEPS 7 AND 8.;[10] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.;[11] CORRECTED SECTION 11 AND 12.
